# SDR JJBA201902186011

- Difficulty date: February 16, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 33,565 hours, 21,075 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR AND SERVICE DOOR EXTERIOR EMERGENCY LIGHTS INOPERATIVE. RELAMPED MCD LIGHT. REPAIRED WIRES W716-0007-20 AND W716-0008-20. OPS CHECK GOOD.
